# SDR SIMA200214202

- Difficulty date: May 17, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV MAINTENANCE, FOUND FOUR CORRODED NUTPLATES AT PILOTS WINDSHIELD LOWER OUTBOARD CORNER.  REMOVED CORRODED NUTPLATES.  REAMED BEAM BOLTS HOLES TO .313 INCH TO REMOVE CORROSION.  REPAIR DONE IAW EMB GST-1578/02-B, EMB 145 (SRM 145/1142, CHAPTER 51 REV 18) 51-40-02, 51-20-03, AND STANDARD SRM PRACTICES.  (M)
